# SDR PRAA2025060600388

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: General aviation
- Aircraft: N124EB
- Make and model: Beech B300
- Aircraft serial: FL126
- Aircraft time: 8,964 hours, 8,903 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Strut
- Part number: 101810045601
- Part serial: 2460175
- Condition: Corroded
- Location: Zone 700
- Part time: 8,964 hours, 8,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED A L/H MAIN GEAR LOWER STRUT FOR REPLACEMENT DURING THE 6-YR/8000-CYCLE INSPECTION.  PART NUMBER 101-810045-61 WAS RECEIVED IN A "REPAIRED" CONDITION FROM CRS# UO9R076Y WITH AN 8130 WITH A WORK ORDER # OF 57358 THAT HAD A SEVERE AMOUNT OF CORROSION IN THE LOWER TORQUE LINK ATTACH HOLE. REJECTED THE PART AND SENT BACK TO THE REPAIR STATION.
